MAUDE Adverse Event Report: STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH RC LAG SCREW GAMMA4 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660100S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Perforation (2001)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Postoperatively u-lag screw penetration occurred.On (b)(6), revision surgery is planned to be performed.
 
Event or Problem Description
Postoperatively u-lag screw penetration had occurred.On (b)(6), revision surgery is planned to be performed.
 
Additional Manufacturer Narrative
Correction - please refer h6 clinical code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
RC LAG SCREW GAMMA4 Ø10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20953217
Report Number0009610622-2024-00960
Device Sequence Number7584611
Product Code HSB
UDI-Device Identifier07613327591897
UDI-Public(01)07613327591897(17)340331(10)K1AD5E3
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81660100S
Device Lot NumberK1AD5E3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown